# SDR DALA2015041902831

- Difficulty date: April 15, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 53,788 hours, 22,046 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND DOOR 2R RESERVOIR LOW.  DOOR 2R EMERGENCY DOOR RESERVOIR WAS REPLACED.  LP6755578.
